# SDR USA2008F00012

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHT ASSEMBLY AT SEAT 12C (AISLE) NEEDS REPLACED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY AT SEAT 12C.  OPERATIONAL CHECK GOOD.  (S)
